# SDR SWAA2017042713404

- Difficulty date: April 7, 2017
- Submitted: April 27, 2017
- Operation: Air carrier
- Aircraft: N220WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32491
- Aircraft time: 41,490 hours, 24,299 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 6553844
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT TRACK CRACKED AT BS 747, RBL 13.80.  REPAIRED CARGO TRACK IAW SRM.
